AMS eContent Search Results
Matches for: msc=(46H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] H. G. Dales. Norming infinitesimals of large fields. Contemporary Mathematics 690 (2017) 1-29.
Book volume table of contents   
View Article: PDF

[2] Constantin Costara. Automatic continuity for linear surjective maps compressing the local spectrum at fixed vectors. Proc. Amer. Math. Soc. 145 (2017) 2081-2087.
Abstract, references, and article information   
View Article: PDF

[3] Chi-Wai Leung, Chi-Keung Ng and Ngai-Ching Wong. Linear orthogonality preservers of Hilbert $C^*$-modules over $C^*$-algebras with real rank zero. Proc. Amer. Math. Soc. 140 (2012) 3151-3160.
Abstract, references, and article information   
View Article: PDF

[4] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aaron Luttman and Thomas Tonev. Uniform algebra isomorphisms and peripheral multiplicativity. Proc. Amer. Math. Soc. 135 (2007) 3589-3598. MR 2336574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Moreno and A. R. Villena. Uniqueness of dilation invariant norms. Proc. Amer. Math. Soc. 132 (2004) 2067-2073. MR 2053979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. P. Donsig, T. D. Hudson and E. G. Katsoulis. Algebraic isomorphisms of limit algebras. Trans. Amer. Math. Soc. 353 (2001) 1169-1182. MR 1804417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. E. Johnson. Local derivations on $C^*$-algebras are derivations. Trans. Amer. Math. Soc. 353 (2001) 313-325. MR 1783788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Beddaa, S. J. Bhatt and M. Oudadess. On automatic continuity of homomorphisms. Proc. Amer. Math. Soc. 128 (2000) 1039-1045. MR 1625768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. I. Berenguer and A. R. Villena. Continuity of Lie mappings of the skew elements of Banach algebras with involution. Proc. Amer. Math. Soc. 126 (1998) 2717-2720. MR 1469400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. V. Velasco and A. R. Villena. Continuity of random derivations . Proc. Amer. Math. Soc. 123 (1995) 107-120. MR 1217455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. R. Villena. Stochastic continuity of random derivations on $H\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 785-796. MR 1223522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. J. Bhatt. Automatic continuity of homomorphisms in topological algebras . Proc. Amer. Math. Soc. 119 (1993) 135-139. MR 1164140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ramesh V. Garimella. On nilpotency of the separating ideal of a derivation . Proc. Amer. Math. Soc. 117 (1993) 167-174. MR 1107920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Vukman. On derivations in prime rings and Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 877-884. MR 1072093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1